# SDR REX2008F00028

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ERI FLAPS WERE SELECTED TO 30 DEGREES AND FAILED AT TWENTY DEGREES, QRH FOLLOWED.  EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  RESET FLAP SYSTEM IAW AD 2006-12-21 AND PLACED ON 72 HOUR WATCH.  (S)
